# SDR 98ZZZX4349

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407MC
- Make and model: Bell 407
- Aircraft serial: 53087
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 406040340101
- Condition: Loose
- Location: T/R Drive
- Part time: 651 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR MOUNT BOLT NUTS WERE FOUND LOOSE DURING TORQUE CHECK REQUIRED BY PARAGRAPH B OF AD 97-24-17.  DISC PACK WAS REMOVED AND REPLACED WITH NEW DISC PACK.
